Fusion products, Kostka polynomials and fermionic characters of sû(r+1)k

Eddy Ardonne, Rinat Kedem, Michael Stone

Research output: Contribution to journalArticle

Abstract

Using a form factor approach, we define and compute the character of the fusion product of rectangular representations of . This character decomposes into a sum of characters of irreducible representations, but with q-dependent coefficients. We identify these coefficients as (generalized) Kostka polynomials. Using this result, we obtain a formula for the characters of arbitrary integrable highest weight representations of in terms of the fermionic characters of the rectangular highest weight representations.

Original languageEnglish (US)
Pages (from-to)9183-9205
Number of pages23
JournalJournal of Physics A: Mathematical and General
Volume38
Issue number42
DOIs
StatePublished - Oct 21 2005

Fingerprint

Fusion
polynomials
Fusion reactions
fusion
Polynomials
Polynomial
Highest Weight Representations
products
coefficients
Generalized Polynomials
form factors
Form Factors
Coefficient
Irreducible Representation
Character
Decompose
Dependent
Arbitrary

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

Fusion products, Kostka polynomials and fermionic characters of sû(r+1)k. / Ardonne, Eddy; Kedem, Rinat; Stone, Michael.

In: Journal of Physics A: Mathematical and General, Vol. 38, No. 42, 21.10.2005, p. 9183-9205.

Research output: Contribution to journalArticle

@article{5a5e626c676f4cf3b1cadc80e7814048,
title = "Fusion products, Kostka polynomials and fermionic characters of s{\^u}(r+1)k",
abstract = "Using a form factor approach, we define and compute the character of the fusion product of rectangular representations of . This character decomposes into a sum of characters of irreducible representations, but with q-dependent coefficients. We identify these coefficients as (generalized) Kostka polynomials. Using this result, we obtain a formula for the characters of arbitrary integrable highest weight representations of in terms of the fermionic characters of the rectangular highest weight representations.",
author = "Eddy Ardonne and Rinat Kedem and Michael Stone",
year = "2005",
month = "10",
day = "21",
doi = "10.1088/0305-4470/38/42/002",
language = "English (US)",
volume = "38",
pages = "9183--9205",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "42",

}

TY - JOUR

T1 - Fusion products, Kostka polynomials and fermionic characters of sû(r+1)k

AU - Ardonne, Eddy

AU - Kedem, Rinat

AU - Stone, Michael

PY - 2005/10/21

Y1 - 2005/10/21

N2 - Using a form factor approach, we define and compute the character of the fusion product of rectangular representations of . This character decomposes into a sum of characters of irreducible representations, but with q-dependent coefficients. We identify these coefficients as (generalized) Kostka polynomials. Using this result, we obtain a formula for the characters of arbitrary integrable highest weight representations of in terms of the fermionic characters of the rectangular highest weight representations.

AB - Using a form factor approach, we define and compute the character of the fusion product of rectangular representations of . This character decomposes into a sum of characters of irreducible representations, but with q-dependent coefficients. We identify these coefficients as (generalized) Kostka polynomials. Using this result, we obtain a formula for the characters of arbitrary integrable highest weight representations of in terms of the fermionic characters of the rectangular highest weight representations.

UR - http://www.scopus.com/inward/record.url?scp=26444503136&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444503136&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/38/42/002

DO - 10.1088/0305-4470/38/42/002

M3 - Article

AN - SCOPUS:26444503136

VL - 38

SP - 9183

EP - 9205

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 42

ER -